# SDR CA001019030

- Difficulty date: August 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Condition: Failed
- Location: Nlg Steering
- Component: Ecu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) GEAR DISAGREE MESSAGE AFTER GEARS SELECTED DOWN,, AND ON LANDING NOSE GEAR STEERING NOT AVAILABLE. NECESSARY TO TOW AIRCRAFT TO GATE. REPLACED STEERING ELECTRONIC CONTROL UNIT, STEERING SOLENOID VALVE  (MPN 16850-101),  AND SELECTOR VALVE (MPN 750006000). STEERING CHECKED ON TAXI, SERVICEABLE.
